American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Graziano Crasta and Annalisa Malusa. The distance function from the boundary in a Minkowski space. Trans. Amer. Math. Soc. 359 (2007) 5725-5759. MR 2336304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Boris Kruglikov and Valentin Lychagin. Mayer brackets and solvability of PDEs -- II. Trans. Amer. Math. Soc. 358 (2006) 1077-1103. MR 2187646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Friedemann Brock and Alexander Yu. Solynin. An approach to symmetrization via polarization. Trans. Amer. Math. Soc. 352 (2000) 1759-1796. MR 1695019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Piero de Mottoni and Michelle Schatzman. Geometrical evolution of developed interfaces . Trans. Amer. Math. Soc. 347 (1995) 1533-1589. MR 1672406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kuo-Shung Cheng and Joel A. Smoller. Conformal metrics with prescribed Gaussian curvature on $S\sp 2$ . Trans. Amer. Math. Soc. 336 (1993) 219-251. MR 1087053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nicholas Hanges and François Trèves. On the analyticity of solutions of first-order nonlinear PDE . Trans. Amer. Math. Soc. 331 (1992) 627-638. MR 1061776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Nicola Garofalo and Ermanno Lanconelli. Level sets of the fundamental solution and Harnack inequality for degenerate equations of Kolmogorov type . Trans. Amer. Math. Soc. 321 (1990) 775-792. MR 998126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rafael D. Benguria and Cecilia Yarur. Symmetry properties of the solutions to Thomas-Fermi-Dirac-von Weizs\"acker type equations . Trans. Amer. Math. Soc. 320 (1990) 665-675. MR 974511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Joel W. Robbin, Robert C. Rogers and Blake Temple. On weak continuity and the Hodge decomposition . Trans. Amer. Math. Soc. 303 (1987) 609-618. MR 902788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Marek Kossowski. Special points on first order partial differential equations and the deformations of solutions . Trans. Amer. Math. Soc. 302 (1987) 171-184. MR 887504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. A. Schouten. On the conditions of integrability of covariant differential equations . Trans. Amer. Math. Soc. 27 (1925) 441-473. MR 1501322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alfred L. Nelson. Pseudo-canonical forms and invariants of systems of partial differential equations . Trans. Amer. Math. Soc. 22 (1921) 180-197. MR 1501169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gabriel M. Green. The linear dependence of functions of several variables, and completely integrable systems of homogeneous linear partial differential equations . Trans. Amer. Math. Soc. 17 (1916) 483-516. MR 1501055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Edward Kasner. Natural systems of trajectories generating families of Lam\'e . Trans. Amer. Math. Soc. 12 (1911) 70-74. MR 1500881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. E. Campbell. On the types of linear partial differential equations of the second order in three independent variables which are unaltered by the transformations of a continuous group . Trans. Amer. Math. Soc. 1 (1900) 243-258. MR 1500535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. E. Campbell. Errata: ``On the types of linear partial differential equations of the second order in three independent variables which are unaltered by the transformations of a continuous group'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 2, 243--258; 1500535] . Trans. Amer. Math. Soc. 1 (1900) 509. MR 1500432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] E. J. Wilczynski. An application of group theory to hydrodynamics . Trans. Amer. Math. Soc. 1 (1900) 339-352. MR 1500542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] E. J. Wilczynski. Errata: ``An application of group theory to hydrodynamics'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 3, 339--352; 1500542] . Trans. Amer. Math. Soc. 1 (1900) 509. MR 1500435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia